@article{DMGT_2015_35_1_a12,
author = {Turowski, Krzysztof},
title = {Optimal {Backbone} {Coloring} of {Split} {Graphs} with {Matching} {Backbones}},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {157--169},
year = {2015},
volume = {35},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2015_35_1_a12/}
}
Turowski, Krzysztof. Optimal Backbone Coloring of Split Graphs with Matching Backbones. Discussiones Mathematicae. Graph Theory, Tome 35 (2015) no. 1, pp. 157-169. http://geodesic.mathdoc.fr/item/DMGT_2015_35_1_a12/
[1] P. Hammer and S. Földes, Split graphs, Congr. Numer. XIX (1977) 311-315.
[2] J. Miškuf, R. Skrekovski and M. Tancer, Backbone colorings of graphs with bounded degree, Discrete Appl. Math. 158 (2010) 534-542. doi:10.1016/j.dam.2009.11.015
[3] H. Broersma, F.V. Fomin, P.A. Golovach and G.J. Woeginger, Backbone colorings for graphs: tree and path backbones, J. Graph Theory 55 (2007) 137-152. doi:10.1002/jgt.20228
[4] H. Broersma, A general framework for coloring problems: old results, new results, and open problems, in: Combinatorial Geometry and Graph Theory: Indonesia-Japan Joint Conference, IJCCGGT 2003, Bandung, Indonesia, J. Akiyama, E.T. Baskoro, M. Kano (Ed(s)), (Springer, 2003) 65-79.
[5] R. Janczewski, On an interrelation between travelling salesman problem and T-coloring of graphs, Proceedings of the Sixth International Conference: Advanced Computer Systems, ACS 1999, Szczecin, Poland (1999) 23-25.